Should you stop taking bactrim?
If it is really bothering your stomach bad then I would stop taking it. Maybe try a heavier meal and taking it about 20 min after u eat, but it really depends on the severity and how uncomfortable it is making u feel. I know this does not help much, but u can always call a pharmacy and speak to a pharmacist and see what he/she says about it. Again, I think it depends on the degree of discomfort. U have to weigh it out pro vs. con on the stomach discomfort. God Bless and Good Luck!
- Bactrim Information for Consumers
- Bactrim Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bactrim (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jan 2011 • 2 answers
Posted 21 Jun 2013 • 1 answer
Posted 30 Oct 2015 • 1 answer
For the past 10 years every time when I lay on my stomach or flat on my back my food always come ba?
Posted 17 Jan 2016 • 0 answers
Posted 1 May 2016 • 1 answer